RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 3(261), Pages 175–176 (Mi umn1902)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Normal subgroupoids and extensions of measured groupoids

V. G. Vinokurov, B. A. Rubshtein, A. L. Fëdorov


Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:3, 231–232

Bibliographic databases:

MSC: 20L05, 46L10, 26A42, 20K35, 28Dxx
Received: 01.05.1986

Citation: V. G. Vinokurov, B. A. Rubshtein, A. L. Fëdorov, “Normal subgroupoids and extensions of measured groupoids”, Uspekhi Mat. Nauk, 43:3(261) (1988), 175–176; Russian Math. Surveys, 43:3 (1988), 231–232

Citation in format AMSBIB
\Bibitem{VinRubFed88}
\by V.~G.~Vinokurov, B.~A.~Rubshtein, A.~L.~F\"edorov
\paper Normal subgroupoids and extensions of measured groupoids
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 3(261)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn1902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955782}
\zmath{https://zbmath.org/?q=an:0699.43001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..231V}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 3
\pages 231--232
\crossref{https://doi.org/10.1070/RM1988v043n03ABEH001769}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U421100022}


Linking options:
  • http://mi.mathnet.ru/eng/umn1902
  • http://mi.mathnet.ru/eng/umn/v43/i3/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andrey Fedorov, Ben-Zion Rubshtein, “Admissible subgroups of full ergodic groups”, Ergod Th Dynam Sys, 16:6 (1996), 1221  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:135
    Full text:55
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019